# SDR JJBA20210926002

- Difficulty date: September 26, 2021
- Submitted: October 7, 2021
- Operation: Air carrier
- Aircraft: N17138
- Make and model: Emb EMB-145XR
- Aircraft serial: 145727
- Aircraft time: 44,768 hours, 28,129 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE, UNDER TOILET AREA, RH GUSSET BEAMS, FROM FR 61 TO 59, BOTH HAT BEAMS HAS SIGNS OF CORROSION AT BOLT HOLES 4 EACH. BLENDED OUT CORROSION AND EVALUATED AT RH GUSSET FROM FR 59 - FR 60 FOUND TO BE OUT OF LIMITS. REMOVE DAMAGE GUSSET, LOCATE AND DRILL NEW GUSSET AND INSTALL NEW GUSSET. APPLIED ALODINE, PRIMER AND TOPCOAT. CORROSION LEVEL 2
